# SDR DJFA2009004

- Difficulty date: January 22, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N485FL
- Make and model: Beech 400A
- Aircraft serial: RK239
- Aircraft time: 7,569 hours, 6,345 cycles
- Engine: Pwa JT15D5
- Engine time: 8,634 hours, 11,817 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Missing
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL LT ENG EFC DROPPED OFF-LINE AND A SHUDDER WAS FELT BY THE CREW.  TAKEOFF WAS ABORTED BELOW 80 KTS.  AFTER SHUTDOWN, CREW NOTED 1 AFT TURBINE BLADE MISSING.  ENGINE IS BEING REPLACED.
